# SDR AALA202208227474

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777
- Aircraft serial: 30012
- Aircraft time: 83,887 hours, 10,894 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NOXIOUS MUSTY SMELL IN COCKPIT STARTING AT IDLE DESCENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
